# SDR FDEA201509092818

- Difficulty date: September 9, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 606 hours, 21,342 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185N40032
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN DENTED, APPROXIMATELY 15 INCHES FROM END, 5 INCHES AFT LE.  FOUND TO BE OUT LIMITS IAW SRM 55-10-01-1A DETAIL IV FIG 101. REMOVED DAMAGE.  FABRICATED DOUBLERS AND INSTALLED IAW SRM 51-70-10-2R REPAIR 3 AND SRM 70-10-2R REPAIR 4.
